I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 3, PAGES 647-653
O. N. Vasilenko
View as HTML View as gif image View as LaTeX source
The article is devoted to solvability of the discrete logarithm problem modulo composite number. Two theorems are proved, giving necessary and sufficient conditions for solvability in some cases. Also one method is suggested for proving solvability, analogous to the Pohlig--Hellman algorithm for solving the discrete logarithm problem.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2003